# SDR ASAA2013022694095

- Difficulty date: February 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C3385910
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD FLOOR PANEL HAS SMALL CRACK REMOVED, FABRICATED AND INSTALLED NEW FLOOR PANEL IAW AMM 25-52-51-004-001, SRM 51-40-05, AND MM 25-52-51-404-011.
